Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the theorem of Fejér-Riesz


Author: A. Zygmund
Journal: Bull. Amer. Math. Soc. 52 (1946), 310-318
MathSciNet review: 0015536
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08567-5
PII: S 0002-9904(1946)08567-5